BibTeX record: journals/cagd/HuangS06

download as .bib file

@article{DBLP:journals/cagd/HuangS06,
  author    = {Youdu Huang and
               Huaming Su},
  title     = {The bound on derivatives of rational B{\'{e}}zier curves},
  journal   = {Computer Aided Geometric Design},
  year      = {2006},
  volume    = {23},
  number    = {9},
  pages     = {698--702},
  url       = {http://dx.doi.org/10.1016/j.cagd.2006.08.001},
  doi       = {10.1016/j.cagd.2006.08.001},
  timestamp = {Wed, 22 Oct 2014 11:50:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cagd/HuangS06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}